# SDR SWIA200312093

- Difficulty date: June 13, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 24,286 hours, 32,603 cycles
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, IN CABIN.  RESECURED CENTER LIGHTS BATTERY PACK CONNECTOR PLUG.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
